# SDR 96ZZZX4847

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352TT
- Make and model: Bolkms BO105C
- Aircraft serial: S59
- System (JASC): 7120 · Engine Mount Section
- Part: Lt Bipod
- Part number: 10560371
- Condition: Cracked
- Location: Engine Mounts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOP INSPECTION (MAJOR AIRFRAME), FOUND ENGINE LT BIPOD CRACKED.
